Penile pain


#1

I have been off of Propecia for about 5 months now. I have been having pain in the tip of my penis that feels like someone is pinching it real hard. I have also been having pain in the shaft that feels the same as the pain I used to get when I had an erection that was so hard that it hurt, but now I’m soft with that same kind of pain. The pains are randon and not constant, they also usually happen at differnt times. Has anyone else experienced pains like this? At first I thought maybe they were associated with growth as I have gotten some of my erection length back but now I am no longer sure.
Thanks.


#2

Yes I had penile shaft pain while on drug and months after quitting… over time it subsided. Only thing I can think of is damage to penile tissues due to low androgens at the time.


#3

I had some periods of pain too due to extreme shrinkage. Thankfully the worst is mostly gone, that feeling where the penis is struggling to crawl back inside the body. It comes and goes.


#4

I get these too. It feels like my shrunken genitals are being further atrophied, like they’re being attacked by the lack of testosterone. Very often my penis will also give this weak tremble or shiver as if it is a limp, dying dog.


#5

Could be a prostate problems (prostatitis):

menshealth.about.com/cs/menonly/ … atitis.htm


#6

I get a shaft pain even when i have mildly strong erections… it feels like a erection is so hard that those penis muscles hurt because of the strongness… but my erections are not that strong. It’s so weird, anyone got this? It’s not like a pain feeling, its more prominent when i squeeze my pelvic floor muscles and try to move my penis without touching you know? A little shaking you can make with your PC muscles? Yeah thats when it kinda hurts from the shaft of my penis.

PS: Does shaft means the beginning of the penis, the lower part right? I don’t know the meaning of that word.